# SDR SWAA2016093008299

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,663 hours, 24,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD LT MAIN WHEEL WELL CRACKED, BEHIND AND INBOARD OF "A" HYDRAULIC SYSTEM PRESSURE MODULE.  REPAIRED BULKHEAD PER EA.
